Journal of Mathematics of Kyoto University

Branching Markov processes I

Nobuyuki Ikeda, Masao Nagasawa, and Shinzo Watanabe

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 8, Number 2 (1968), 233-278.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524137

Digital Object Identifier
doi:10.1215/kjm/1250524137

Mathematical Reviews number (MathSciNet)
MR232439

Zentralblatt MATH identifier
0233.60068

Citation

Ikeda, Nobuyuki; Nagasawa, Masao; Watanabe, Shinzo. Branching Markov processes I. J. Math. Kyoto Univ. 8 (1968), no. 2, 233--278. doi:10.1215/kjm/1250524137. https://projecteuclid.org/euclid.kjm/1250524137


Export citation